# SDR SWIA2020090952379

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM CAP CORRODED BETWEEN FS 605 AND FS 621 AND AT RBL 27.  C-CHECK RO 9/5/2020.  PERFORMED A MAJOR REPAIR BY REPLACING THE SEAT RAIL CAP AT RBL 27 BETWEEN FS 605 AND FS 621, IAW BOMBARDIER REO AND CRJ-200 SRM.  SKYWEST TASK IS COMPLETE.  FORM M-337 IS ATTACHED.  NO CHANGE TO WEIGHT AND BALANCE.
